A new form of fuzzy α -compactness

Fu Gui Shi

Mathematica Bohemica (2006)

  • Volume: 131, Issue: 1, page 15-28
  • ISSN: 0862-7959

Abstract

top
A new form of α -compactness is introduced in L -topological spaces by α -open L -sets and their inequality where L is a complete de Morgan algebra. It doesn’t rely on the structure of the basis lattice L . It can also be characterized by means of α -closed L -sets and their inequality. When L is a completely distributive de Morgan algebra, its many characterizations are presented and the relations between it and the other types of compactness are discussed. Countable α -compactness and the α -Lindelöf property are also researched.

How to cite

top

Shi, Fu Gui. "A new form of fuzzy $\alpha $-compactness." Mathematica Bohemica 131.1 (2006): 15-28. <http://eudml.org/doc/249904>.

@article{Shi2006,
abstract = {A new form of $\alpha $-compactness is introduced in $L$-topological spaces by $\alpha $-open $L$-sets and their inequality where $L$ is a complete de Morgan algebra. It doesn’t rely on the structure of the basis lattice $L$. It can also be characterized by means of $\alpha $-closed $L$-sets and their inequality. When $L$ is a completely distributive de Morgan algebra, its many characterizations are presented and the relations between it and the other types of compactness are discussed. Countable $\alpha $-compactness and the $\alpha $-Lindelöf property are also researched.},
author = {Shi, Fu Gui},
journal = {Mathematica Bohemica},
keywords = {$L$-topology; compactness; $\alpha $-compactness; countable $\alpha $-compactness; $\alpha $-Lindelöf property; $\alpha $-irresolute map; $\alpha $-continuous map; -topology; compactness},
language = {eng},
number = {1},
pages = {15-28},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A new form of fuzzy $\alpha $-compactness},
url = {http://eudml.org/doc/249904},
volume = {131},
year = {2006},
}

TY - JOUR
AU - Shi, Fu Gui
TI - A new form of fuzzy $\alpha $-compactness
JO - Mathematica Bohemica
PY - 2006
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 131
IS - 1
SP - 15
EP - 28
AB - A new form of $\alpha $-compactness is introduced in $L$-topological spaces by $\alpha $-open $L$-sets and their inequality where $L$ is a complete de Morgan algebra. It doesn’t rely on the structure of the basis lattice $L$. It can also be characterized by means of $\alpha $-closed $L$-sets and their inequality. When $L$ is a completely distributive de Morgan algebra, its many characterizations are presented and the relations between it and the other types of compactness are discussed. Countable $\alpha $-compactness and the $\alpha $-Lindelöf property are also researched.
LA - eng
KW - $L$-topology; compactness; $\alpha $-compactness; countable $\alpha $-compactness; $\alpha $-Lindelöf property; $\alpha $-irresolute map; $\alpha $-continuous map; -topology; compactness
UR - http://eudml.org/doc/249904
ER -

References

top
  1. α -compactness in L -fuzzy topological spaces, Fuzzy Sets Syst. 116 (2000), 317–324. (2000) MR1792325
  2. On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weak continuity, J. Math. Anal. Appl. 82 (1981), 14–32. (1981) MR0626738
  3. Fuzzy strongly semiopen sets and fuzzy strong semicontinuity, Fuzzy Sets Syst. 52 (1992), 345–351. (1992) Zbl0795.54009MR1198195
  4. The SR-compactness in L -fuzzy topological spaces, Fuzzy Sets Syst. 87 (1997), 219–225. (1997) Zbl0912.54009MR1442416
  5. Characterization of the complete homomorphic images of a completely distributive complete lattice. I, Indagationes Mathematicae (Proceedings) 85 (1982), 403–414. (1982) Zbl0503.06012MR0683528
  6. A Compendium of Continuous Lattices, Springer, Berlin, 1980. (1980) Zbl0452.06001MR0614752
  7. Compactness in L -fuzzy topological spaces, Fuzzy Sets Syst. 67 (1994), 329–336. (1994) Zbl0842.54011MR1304566
  8. The near SR-compactness axiom in L -topological spaces, Fuzzy Sets Syst. 147 (2004), 307–316. (2004) MR2089294
  9. Fuzzy Topology, World Scientific, Singapore, 1997. (1997) MR1643076
  10. A comparison of different compactness notions in fuzzy topological spaces, J. Math. Anal. Appl. 64 (1978), 446–454. (1978) Zbl0381.54004MR0497443
  11. On α -irresolute mappings, Tamkang J. Math. 11 (1981), 209–214. (1981) MR0696921
  12. On α -compact spaces, Bull. Inst. Math. Acad. Sinica 13 (1985), 341–347. (1985) MR0866569
  13. On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961–970. (1965) MR0195040
  14. On fuzzy strong semicontinuity and fuzzy precontinuity, Fuzzy Sets Syst. 44 (1991), 303–308. (1991) MR1140864
  15. Fuzzy compactness in L -topological spaces, Fuzzy Sets Syst., submitted. Zbl1080.54004
  16. Countable compactness and the Lindelöf property of L -fuzzy sets, Iran. J. Fuzzy Syst. 1 (2004), 79–88. (2004) Zbl1202.54007MR2138608
  17. Theory of L β -nested sets and L α -nested and their applications, Fuzzy Systems and Mathematics 4 (1995), 65–72. (Chinese) (1995) MR1384670
  18. α -compact fuzzy topological spaces, Math. Bohem. 120 (1995), 299–303. (1995) MR1369688
  19. Theory of L -fuzzy Topological Spaces, Shanxi Normal University Press, Xian, 1988. (Chinese) (1988) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.